Home » Frequently asked Questions on Health » Drugs - finasteride

Drugs - finasteride

Q: I am 31 years old and I am suffering from hair fall. I visited a clinic recently after diagnosis of my hair the doctor said it is MPT. Though my dad is 59 he still has hair. Since I am not completely bald I was advised by doctor to use Minoxidil twice a day and take a medicine which is Indian version of propecia which has 1% of Finasteride in it. I wish to know if this drug causes impotence or decrease in libido. In case one experiences any of the above will it be reversed once the medication is stopped.

A:Finasteride therapy may result in a decreased volume of ejaculate (this is reversible in rats). However this does not appear to interfere with normal sexual function. Impotence and/or decreased libido also may occur. We will have to wait for more data before one can say these effects are truly reversible or not.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------